Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7594031, 7 pages
http://dx.doi.org/10.1155/2016/7594031
Research Article

Classes of -Convergent Double Sequences over -Normed Spaces

Department of Mathematics, College of Science and Arts, Taibah University, Madinah 41921, Saudi Arabia

Received 5 February 2016; Accepted 20 March 2016

Academic Editor: Carlo Bardaro

Copyright © 2016 Nazneen Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Kostyrko, T. Šalát, and W. Wilczyński, “I-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000/01. View at Google Scholar · View at MathSciNet
  2. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar
  3. K. Demirci, “I-limit superior and limit inferior,” Mathematical Communications, vol. 6, pp. 165–172, 2001. View at Google Scholar
  4. P. Das, P. Kostyrko, P. Malik, and W. Wilczyński, “I and I-Convergence of double sequences,” Mathematica Slovaca, vol. 58, pp. 605–620, 2008. View at Google Scholar
  5. T. Šalát, B. C. Tripathy, and M. Ziman, “On some properties of I-convergence,” Tatra Mountains Mathematical Publications, vol. 28, pp. 279–286, 2004. View at Google Scholar · View at MathSciNet
  6. M. Mursaleen and S. A. Mohiuddine, “On ideal convergence of double sequences in probabilistic normed spaces,” Mathematical Reports, vol. 12, no. 4, pp. 359–371, 2010. View at Google Scholar · View at MathSciNet
  7. A. K. Vakeel and N. Khan, “On some I-convergent double sequence spaces defined by a modulus function Engineering,” Scientific Research, vol. 5, no. 5, pp. 35–40, 2013. View at Google Scholar
  8. A. K. Vakeel and T. Sabiha, “On ideal convergent difference double sequence spaces in 2-normed spaces defined by Orlicz function,” JMI International Journal of Mathematical Sciences, vol. 1, no. 2, pp. 1–9, 2010. View at Google Scholar
  9. S. Gähler, “Lineare 2-normierte Räume,” Mathematische Nachrichten, vol. 28, no. 1-2, pp. 1–43, 1964. View at Publisher · View at Google Scholar
  10. A. Misiak, “n-inner product spaces,” Mathematische Nachrichten, vol. 140, pp. 299–319, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. Gunawan, “The space of p-summable sequence and its natural n-norm,” Bulletin of the Australian Mathematical Society, vol. 64, no. 1, pp. 137–147, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Gunawan, “n-Inner product, n-norms and the Cauchy-Schwartz inequality,” Scientiae Mathematicae Japonicae, vol. 5, pp. 47–54, 2001. View at Google Scholar
  13. H. Gunawan and M. Mashadi, “On n-normed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 10, pp. 631–639, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Mursaleen and S. A. Mohiuddine, “On ideal convergence in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 49–62, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. A. Şahiner and M. Gürdal, “New sequence spaces in n-normed spaces with respect to an Orlicz function,” The Aligarh Bulletin of Mathematics, vol. 27, no. 1, pp. 53–58, 2008. View at Google Scholar · View at MathSciNet
  16. A. Şahiner, M. Gürdal, S. Saltan, and H. Gunawan, “Ideal convergence in 2-normed spaces,” Taiwanese Journal of Mathematics, vol. 11, no. 5, pp. 1477–1484, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  17. U. Yamancı and M. Gürdal, “On lacunary ideal convergence in random n-normed space,” Journal of Mathematics, vol. 2013, Article ID 868457, 8 pages, 2013. View at Publisher · View at Google Scholar
  18. H. Nakano, “Concave modulars,” Journal of the Mathematical Society of Japan, vol. 5, pp. 29–49, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. Savaş, “On some generalized sequence spaces defined by a modulus,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 5, pp. 459–464, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. K. Sharma and A. Esi, “Some I-convergent sequence spaces defined by using sequence of moduli and n-normed space,” Journal of the Egyptian Mathematical Society, vol. 21, no. 2, pp. 103–107, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. V. A. Khan and N. Khan, “On some I -convergent double sequence spaces defined by a sequence of modulii,” Journal of Mathematical Analysis, vol. 4, no. 2, pp. 1–8, 2013. View at Google Scholar · View at MathSciNet
  22. W. H. Ruckle, “On perfect symmetric BK spaces,” Mathematische Annalen, vol. 175, pp. 121–126, 1968. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. W. H. Ruckle, “Symmetric coordinate spaces and symmetric bases,” Canadian Journal of Mathematics, vol. 19, pp. 828–838, 1967. View at Google Scholar · View at MathSciNet
  24. W. H. Ruckle, “FK-spaces in which the sequence of coordinate vectors is bounded,” Canadian Journal of Mathematics, vol. 25, no. 5, pp. 973–978, 1973. View at Google Scholar · View at MathSciNet
  25. E. Kolk, “On strong boundedness and summability with respect to a sequence of moduli,” Acta et Commentationes Universitatis Tartuensis, no. 960, pp. 41–50, 1993. View at Google Scholar · View at MathSciNet
  26. E. Kolk, “Inclusion theorems for some sequence spaces defined by a sequence of modulii,” Acta et Commentationes Universitatis Tartuensis, vol. 970, pp. 65–72, 1994. View at Google Scholar
  27. A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesàro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 37, no. 3, pp. 508–520, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  28. E. Savaş and R. F. Patterson, “On some double almost lacunary sequence spaces defined by Orlicz functions,” Filomat, vol. 19, pp. 35–44, 2005. View at Google Scholar